# SDR 3WTR20210104

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: General aviation
- Aircraft: N55XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258583
- Aircraft time: 4,767 hours, 3,412 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Wing
- Part time: 4,767 hours, 3,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BUNDLE CHAFING INTO LOWER OUTBOARD WING SKIN LOCATED BETWEEN RIB 15 AND RIB 16 IN THE AFT BAY.  THIS AREA IS DIFFICULT TO INSPECT AND THIS PROBLEM WAS DISCOVERED AFTER WING TIPS WERE REMOVED FOR WINGLET INSTALLATION (INCORPORATION OF STC ST01411SE).  THIS IS THE SECOND DISCOVERY OF LIKE PROBLEM DURING WINGLET INSTALLATION AND HAS BEEN FOUND IN BOTH SIDES OF THE WINGS.  PERFORMED ENGINEER APPROVED WING SKIN BLEND TO CORRECT PROBLEM AND SECURED WIRE BUNDLES TO PREVENT FUTURE CHAFING.
